# SDR SWIA2024021931209

- Difficulty date: December 9, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H FORWARD EQUIPMENT COMPARTMENT DOOR LANDING IS CRACKED AT THE AFT LATCH, MARKED.   (C-CHECK RO 2/18/2024)   REMOVED AND REPLACED WITH NEW DOOR LANDING ON R/H FORWARD EQUIPMENT COMPARTMENT PER DWG# CC670-33040, REV -G, REO# 670-53-11-1912, REV --, DATED ON 2024-01-08, REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-13-001-001-A01 AND REF CRJ 700 SRM 51-42-22-001-001-A01 SEE CONTINUATION CARD FOR DETAILS.
